Select Publications

Journal articles

Dahal R; Goodrich CS, 2021, 'Theoretical and numerical analysis of monotonicity results for fractional difference operators', Applied Mathematics Letters, vol. 117, http://dx.doi.org/10.1016/j.aml.2021.107104

Goodrich CS, 2021, 'Partial regularity of minimizers of asymptotically convex functionals with Morrey coefficients', Journal of Mathematical Analysis and Applications, vol. 498, http://dx.doi.org/10.1016/j.jmaa.2021.124962

Goodrich CS, 2021, 'Topological analysis of doubly nonlocal boundary value problems', Journal of Fixed Point Theory and Applications, vol. 23, http://dx.doi.org/10.1007/s11784-021-00865-1

Goodrich CS, 2021, 'A topological approach to nonlocal elliptic partial differential equations on an annulus', Mathematische Nachrichten, vol. 294, pp. 286 - 309, http://dx.doi.org/10.1002/mana.201900204

Goodrich CS; Lyons B; Scapellato A; Velcsov MT, 2021, 'Analytical and numerical convexity results for discrete fractional sequential differences with negative lower bound', Journal of Difference Equations and Applications, http://dx.doi.org/10.1080/10236198.2021.1894142

Goodrich CS; Lyons B; Velcsov MT, 2021, 'ANALYTICAL and NUMERICAL MONOTONICITY RESULTS for DISCRETE FRACTIONAL SEQUENTIAL DIFFERENCES with NEGATIVE LOWER BOUND', Communications on Pure and Applied Analysis, vol. 20, pp. 339 - 358, http://dx.doi.org/10.3934/cpaa.2020269

Goodrich CS; Jonnalagadda JM; Lyons B, 2021, 'Convexity, monotonicity, and positivity results for sequential fractional nabla difference operators with discrete exponential kernels', Mathematical Methods in the Applied Sciences, http://dx.doi.org/10.1002/mma.7247

Goodrich CS; Lyons B, 2020, 'Nonlocal difference equations with sign-changing coefficients', Applied Mathematics Letters, vol. 106, http://dx.doi.org/10.1016/j.aml.2020.106371

Goodrich C; Lizama C, 2020, 'Positivity, monotonicity, and convexity for convolution operators', Discrete and Continuous Dynamical Systems- Series A, vol. 40, pp. 4961 - 4983, http://dx.doi.org/10.3934/dcds.2020207

Goodrich CS; Lyons B, 2020, 'Positivity and monotonicity results for triple sequential fractional differences via convolution', Analysis (Germany), vol. 40, pp. 89 - 103, http://dx.doi.org/10.1515/anly-2019-0050

Goodrich CS; Ragusa MA; Scapellato A, 2020, 'Partial regularity of solutions to p(x)-Laplacian PDEs with discontinuous coefficients', Journal of Differential Equations, vol. 268, pp. 5440 - 5468, http://dx.doi.org/10.1016/j.jde.2019.11.026

Goodrich C; Lizama C, 2020, 'A transference principle for nonlocal operators using a convolutional approach: fractional monotonicity and convexity', Israel Journal of Mathematics, vol. 236, pp. 533 - 589, http://dx.doi.org/10.1007/s11856-020-1991-2

Goodrich C; Lizama C, 2020, 'Existence and monotonicity of nonlocal boundary value problems: The one-dimensional case', Proceedings of the Royal Society of Edinburgh Section A: Mathematics, http://dx.doi.org/10.1017/prm.2020.90

Goodrich CS, 2020, 'Pointwise conditions for perturbed Hammerstein integral equations with monotone nonlinear, nonlocal elements', Banach Journal of Mathematical Analysis, vol. 14, pp. 290 - 312, http://dx.doi.org/10.1007/s43037-019-00017-1

Goodrich CS; Muellner M, 2019, 'An analysis of the sharpness of monotonicity results via homotopy for sequential fractional operators', Applied Mathematics Letters, vol. 98, pp. 446 - 452, http://dx.doi.org/10.1016/j.aml.2019.07.003

Goodrich CS, 2019, 'Coercive functionals and their relationship to multiplicity of solution to nonlocal boundary value problems', Topological Methods in Nonlinear Analysis, vol. 54, pp. 409 - 426, http://dx.doi.org/10.12775/TMNA.2019.029

Goodrich CS; Ragusa MA, 2019, 'Hölder continuity of weak solutions of p-Laplacian PDEs with VMO coefficients', Nonlinear Analysis, Theory, Methods and Applications, vol. 185, pp. 336 - 355, http://dx.doi.org/10.1016/j.na.2019.03.015

Xu J; Goodrich CS; Cui Y, 2019, 'Positive solutions for a system of first-order discrete fractional boundary value problems with semipositone nonlinearities', Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, vol. 113, pp. 1343 - 1358, http://dx.doi.org/10.1007/s13398-018-0551-7

Dahal R; Goodrich CS, 2019, 'A uniformly sharp convexity result for discrete fractional sequential differences', Rocky Mountain Journal of Mathematics, vol. 49, pp. 2571 - 2586, http://dx.doi.org/10.1216/RMJ-2019-49-8-2571

Dahal R; Goodrich CS, 2019, 'An application of a nonstandard cone to discrete boundary value problems with unbounded indefinite forcing', Journal of Difference Equations and Applications, http://dx.doi.org/10.1080/10236198.2019.1639684

Anceschi F; Goodrich CS; Scapellato A, 2019, 'Operators with gaussian kernel bounds on mixed morrey spaces', Filomat, vol. 33, pp. 5219 - 5230, http://dx.doi.org/10.2298/FIL1916219A

Goodrich CS, 2019, 'Sharp monotonicity results for fractional nabla sequential differences', Journal of Difference Equations and Applications, vol. 25, pp. 801 - 814, http://dx.doi.org/10.1080/10236198.2018.1542431

Goodrich CS, 2018, 'A general low-order partial regularity theory for asymptotically convex functionals with asymptotic dependence on the minimizer', Calculus of Variations and Partial Differential Equations, vol. 57, http://dx.doi.org/10.1007/s00526-018-1422-y

Goodrich CS, 2018, 'Partial regularity of minimizers of functionals with discontinuous coefficients of low integrability with applications to nonlinear elliptic systems', Communications in Partial Differential Equations, vol. 43, pp. 1599 - 1626, http://dx.doi.org/10.1080/03605302.2018.1517794

Goodrich CS, 2018, 'Radially symmetric solutions of elliptic PDEs with uniformly negative weight', Annali di Matematica Pura ed Applicata, vol. 197, pp. 1585 - 1611, http://dx.doi.org/10.1007/s10231-018-0738-8

Goodrich CS, 2018, 'Monotonicity and non-monotonicity results for sequential fractional delta differences of mixed order', Positivity, vol. 22, pp. 551 - 573, http://dx.doi.org/10.1007/s11117-017-0527-4

Goodrich CS, 2018, 'Perturbed Integral Operator Equations of Volterra Type with Applications to p -Laplacian Equations', Mediterranean Journal of Mathematics, vol. 15, http://dx.doi.org/10.1007/s00009-018-1090-3

Goodrich CS, 2018, 'A uniformly sharp monotonicity result for discrete fractional sequential differences', Archiv der Mathematik, vol. 110, pp. 145 - 154, http://dx.doi.org/10.1007/s00013-017-1106-4

Goodrich CS, 2018, 'New Harnack inequalities and existence theorems for radially symmetric solutions of elliptic PDEs with sign changing or vanishing Green's function', Journal of Differential Equations, vol. 264, pp. 236 - 262, http://dx.doi.org/10.1016/j.jde.2017.09.011

Dahal R; Goodrich CS, 2018, 'Mixed order monotonicity results for sequential fractional nabla differences', Journal of Difference Equations and Applications, http://dx.doi.org/10.1080/10236198.2018.1561883

Goodrich CS, 2017, 'The effect of a nonstandard cone on existence theorem applicability in nonlocal boundary value problems', Journal of Fixed Point Theory and Applications, vol. 19, pp. 2629 - 2646, http://dx.doi.org/10.1007/s11784-017-0448-7

Goodrich CS, 2017, 'Partial Lipschitz regularity of minimizers of asymptotically convex functionals with general growth conditions', Journal of Differential Equations, vol. 263, pp. 4400 - 4428, http://dx.doi.org/10.1016/j.jde.2017.05.017

Goodrich CS, 2017, 'A new coercivity condition applied to semipositone integral equations with nonpositive, unbounded nonlinearities and applications to nonlocal BVPs', Journal of Fixed Point Theory and Applications, vol. 19, pp. 1905 - 1938, http://dx.doi.org/10.1007/s11784-016-0340-x

Erbe L; Goodrich CS; Jia B; Peterson A, 2017, 'Monotonicity results for delta fractional differences revisited', Mathematica Slovaca, vol. 67, pp. 895 - 906, http://dx.doi.org/10.1515/ms-2017-0018

Dahal R; Drvol S; Goodrich CS, 2017, 'New monotonicity conditions in discrete fractional calculus with applications to extremality conditions', Analysis (Germany), vol. 37, pp. 145 - 156, http://dx.doi.org/10.1515/anly-2016-0039

Goodrich CS, 2017, 'On Semipositone Non-Local Boundary-Value Problems with Nonlinear or Affine Boundary Conditions', Proceedings of the Edinburgh Mathematical Society, vol. 60, pp. 635 - 649, http://dx.doi.org/10.1017/S0013091516000146

Dahal R; Goodrich CS, 2017, 'An almost sharp monotonicity result for discrete sequential fractional delta differences', Journal of Difference Equations and Applications, vol. 23, pp. 1190 - 1203, http://dx.doi.org/10.1080/10236198.2017.1307351

Goodrich CS, 2017, 'Pointwise conditions in discrete boundary value problems with nonlocal boundary conditions', Applied Mathematics Letters, vol. 67, pp. 7 - 15, http://dx.doi.org/10.1016/j.aml.2016.11.011

Goodrich CS, 2017, 'Coercive nonlocal elements in fractional differential equations', Positivity, vol. 21, pp. 377 - 394, http://dx.doi.org/10.1007/s11117-016-0427-z

Goodrich CS, 2017, 'A sharp convexity result for sequential fractional delta differences', Journal of Difference Equations and Applications, vol. 23, pp. 1986 - 2003, http://dx.doi.org/10.1080/10236198.2017.1380635

Baoguo J; Erbe L; Goodrich C; Peterson A, 2017, 'The relation between nabla fractional differences and Nabla integer differences', Filomat, vol. 31, pp. 1741 - 1753, http://dx.doi.org/10.2298/FIL1706741B

Erbe L; Goodrich CS; Jia B; Peterson A, 2016, 'Survey of the qualitative properties of fractional difference operators: monotonicity, convexity, and asymptotic behavior of solutions', Advances in Difference Equations, vol. 2016, pp. 1 - 31, http://dx.doi.org/10.1186/s13662-016-0760-3

Foss MD; Goodrich CS, 2016, 'On partial Hölder continuity and a Caccioppoli inequality for minimizers of asymptotically convex functionals between Riemannian manifolds', Annali di Matematica Pura ed Applicata, vol. 195, pp. 1405 - 1461, http://dx.doi.org/10.1007/s10231-015-0521-z

Goodrich CS, 2016, 'A note on perturbed Hammerstein equations with applications to nonlocal boundary value problems', Analysis (Germany), vol. 36, pp. 183 - 193, http://dx.doi.org/10.1515/anly-2015-0030

Goodrich CS, 2016, 'Coercivity of linear functionals on finite dimensional spaces and its application to discrete BVPs', Journal of Difference Equations and Applications, vol. 22, pp. 623 - 636, http://dx.doi.org/10.1080/10236198.2015.1125896

Goodrich CS, 2016, 'A note on convexity, concavity, and growth conditions in discrete fractional calculus with delta difference', Mathematical Inequalities and Applications, vol. 19, pp. 769 - 779, http://dx.doi.org/10.7153/mia-19-57

Goodrich CS, 2016, 'Perturbed hammerstein integral equations with sign-changing kernels and applications to nonlocal boundary value problems and elliptic pdes', Journal of Integral Equations and Applications, vol. 28, pp. 509 - 549, http://dx.doi.org/10.1216/JIE-2016-28-4-509

Goodrich CS, 2016, 'Summation equations with sign changing kernels and applications to discrete fractional boundary value problems', Commentationes Mathematicae Universitatis Carolinae, vol. 57, pp. 201 - 229, http://dx.doi.org/10.14712/1213-7243.2015.164

Goodrich CS, 2016, 'The relationship between sequential fractional differences and convexity', Applicable Analysis and Discrete Mathematics, vol. 10, pp. 345 - 365, http://dx.doi.org/10.2298/AADM161005025G

Dahal R; Goodrich CS, 2015, 'Erratum to: A monotonicity result for discrete fractional difference operators[Arch. Math.(2014), 102, 293-299, DOI 10.1007/s00013-014-0620-x]', Archiv der Mathematik, vol. 104, pp. 599 - 600, http://dx.doi.org/10.1007/s00013-015-0771-4


Back to profile page